# SDR 98ZZZM793

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bs 419
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE DETECTOR ILLUMINATED DURING TAXI.  THE PASSENGERS WERE EVACUATED FROM THE AIRCRAFT.  FIRE DEPARTMENT INSPECTED BAGGAGE AREA AND FOUND NO SIGN OF SMOKE OR SMELL.  ALL BAGS WERE REMOVED FROM CARGO AREA.  CREW OPS DEFERRED.  WHEN AIRCRAFT ARRIVED IN PIT, MAINTENANCE REPLACED THE SMOKE DETECTOR.  A FUNCTIONAL TEST OF THE SYSTEM WAS PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
